CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2012, 28(5) 449-456 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
article
Information and Service
This Article
Supporting info
PDF(185KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague solution.

��. URL:" name=neirong>
Add to Bookshelf
Add to Citation Manager
 Solutions of BSDEs with Non-Uniformly Lipschitz Coefficients[J]. Ӧ�ø���ͳ��, 2012,28(5): 449-456')" href="#">Cite This Article
Email Alert
Keywords
Authors
PubMed

 Solutions of BSDEs with Non-Uniformly Lipschitz Coefficients

Song Li, Liu Qian

School of Finance, Shandong Polytechnic University,  School of Mathematics, Shandong University

Abstract��

In this note, we consider a class of
backward stochastic differential equations with non-uniformly
Lipschitz coefficients. We prove the existence and uniqueness of the
 solutions with 1<p.

Keywords��
Received  Revised  Online:  
DOI:
Fund:
Corresponding Authors: Song Li
Email:
About author:

References��
Similar articles

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST